# SDR HALA2009070600283

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 28,658 hours, 5,465 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - APU SHUTDOWN WHILE PUSHING BACK.  RETURNED TO GATE.  T/S IAW FIM49-11-00 FG 110, REM OIL COOLER IAW AMM 49-27-09-004-001 REM OIL COOLER BYPASS VLV IAW AMM 49-27-10-004-001 DISCONNECTED ELEC CONN FROM APU OIL TEMP SENSOR IAW AMM 49-94-01-004-001. INSTALLED OIL COOLER, OIL COOLER BYPASS VLV AND APU OIL TEMP SENSOR IAW AMM 49-27-09 AND 49-94-01 OPS AND LEAK CK GOOD.
